Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for pain in the buttocks while taking Cialis

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10113 Questions

default
Posted on Wed, 21 Sep 2016 in Urinary and Bladder Problems
Question: my husband has been taking 5 mgs of cialis for erectile dysfunction and benign prostate h for the past 6 days. works very well for ed. he has a pain in muscle in back of buttock wher it joins leg and we are not sure it is related to med. if so does it eventually go away if he continues using
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Pain in back of buttock is not due to Cialis

Detailed Answer:
Hello
Thanks for query .

Your husband is taking Cialis for ED since 6 days and now getting pain in back of buttock since then .

Cialis has specific action on erectile tissue and does not have any action on any muscles hence the pain that he has is not related to Cialis. The pain could be due to Sciatica .

Please consult qualified Orthopedic surgeon or Neurologist for a detailed examination of the region.

In the meanwhile, keep resting, take pain killers like IBUPROFEN 400 mg twice daily after food for next 2-3 days and observe for any improvement

Hope I have answered your query ,please feel free to ask if you have more questions , I shall be happy to help you .

Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. P. T. Patil 49 minutes later
Thanks I had read of infrequent side effect where they talk about infrequent back pain, or joint muscles. I think it could be as you say sciatica bc of location. So your response is reassuring.
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Wish you a good health

Detailed Answer:
Hello
Thanks for writing again ,
Have a good health .

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Ibuprofen

doctor1 MD

i have been in hospital with quite a bad case of tonsilitis today. i have pains in the top of my neck, my head, my ears, cheeks, and throat. i also...

doctor1 MD

Hello I suffer from Chronic costochondritis and I m comming up for 16 in may.. I was on the strongest ibuprofen allowed by law and it done so much...

doctor1 MD

hello last week I used misoprostol for medical abortion. one day after discontinue my drug , I had a bad head ache that aggrevate during midnight....

doctor1 MD

15 yr old F: Has all over body and joint pain, burning sensation and sensitivity on skin. Headache . Just ended a 1 wk dosage of prednisone (...

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound....

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats...